Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fixed points of nonexpanding maps

Author: Benjamin Halpern
Journal: Bull. Amer. Math. Soc. 73 (1967), 957-961
MathSciNet review: 0218938
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Fixed-point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 178324
  • 2. F. E. Browder, Convergence of approximants to fixed points of non-expansive nonlinear maps in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82-90. MR 206765

Additional Information